What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 11, 11:17 AM CST, 28 minutes earlier.
Area forecast discussion, Jun 11, 11:17 AM CST, 28 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1217 PM CDT Wed Jun 11 2025
...New AVIATION...
.UPDATE...
Issued at 1015 AM CDT Wed Jun 11 2025
Storms have remained sub-severe this morning though the threat for
heavy rainfall continues as local PWATs have held steady between
1.5-2". As the first line of storms continue across east and
northeast Texas, late morning hi-res and 12z CAMs primarily agree
upon a secondary push of heavy rainfall stretching from east
Texas, into northwest Louisiana later this afternoon that is
separate from this initial line. Within this line, gusty winds
and small hail are possible, along with heavy rainfall that could
quickly lead to flooding. Given the rainfall potential, elected to
up PoPs through the afternoon and early evening hours to
advertise the progression of the first round and the second push.
It is worth noting that changes have been made to the WPC ERO Day
1 outlook, as a MDT risk has been expanded to include portions of
Cherokee and Smith County, TX. No change has been made to
temperatures at this time.
KNAPP
&&
.SHORT TERM...
(Wednesday through Thursday)
Issued at 330 AM CDT Wed Jun 11 2025
A rather ill-defined sfc boundary continues to bisect the region
early this morning, but we have to look aloft and to our west to
find the culprit for what is expected to be a very active period
through this short-term forecast. This feature of great interest
is an unusually deep mid/upper-level trough across Texas for mid
June, and it is the very slow progression of this trough that is
expected to lead to multiple rounds of showers and thunderstorms
over the next few days and beyond. The first wave of convection
is currently moving through central and south Texas, eventually
expected to affect our region later this morning and throughout
the remainder of the daytime hours.
Focusing back on the lower levels for a moment, the sfc boundary
has all but washed out by all accounts given the relative lack of
any temperature/dewpoint gradient along either side of it. As we
progress through today, very moisture rich air will quickly surge
north with 2" PWATs effectively overtaking the entire region by
this afternoon. Coupled with the increased upward forcing ahead of
the trough and the ongoing convection to our W/W, showers and
thunderstorms developing across our region are expected to be very
efficient rain producers. Add to that the recent heavy rainfall
in parts of the region over the past several days, and we have
some favorable antecedent conditions for a potential flash flood
threat. This is especially the case across much of E/NE Texas in
addition to parts of SW Arkansas and NW Louisiana. As a result,
opted to issue a Flood Watch for these areas beginning at 7 AM
today through 7 PM Thursday to account for multiple rounds of
convection through this timeframe.
A general range of rainfall amounts between 1-3 inches is expected
across the region with isolated higher totals of over 4 inches
possible in the Flood Watch area. In addition to the heavy rain
and flood threat, a few strong to severe thunderstorms may also
result in some isolated occurrences of large hail and damaging
wind gusts today across largely the same general area contained
within the Flood Watch. This threat will carry into Thursday as
well but should generally be confined to areas in East TX along
and south of I-20 as indicated by the Day 2 convective outlook
from SPC.
/19/
&&
.LONG TERM...
(Thursday Night through Wednesday)
Issued at 317 AM CDT Wed Jun 11 2025
By Thursday night into Friday, the trough will gradually begin to
lift NE into the middle Red River Valley with continued convection
expected across much if not all of the region. For this reason,
additional extension/expansion of the Flood Watch may be needed
beyond the current expiration time. It is worth noting that the
ECMWF is more bullish on the trough's NE ejection by the end of
the week and into the weekend while the GFS continues to slow its
exit from our region. Regardless, expect rain chances to persist
through the weekend as high moisture content and daytime heating
will still contribute to at least scattered convection each day.
For now, have trended toward the GFS solution of more widespread
convective coverage through the weekend.
By early next week, it does appear that rain chances will finally
trend downward as upper-level ridging out west begins to nudge
slightly closer to our region. Of course, this is by no means set
in stone given some disparities and a lack of consistency in the
medium-range guidance this far out so have held onto additional
rain chances from early to mid week with temperatures generally
trending near seasonal average for mid June.
/19/
&&
.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Wed Jun 11 2025
For the 11/18z TAF update...Seeing fairly widespread showers and
thunderstorms across at least the western half of the area this
afternoon. Expecting this activity to not only to continue but to
increase in coverage as time goes on this afternoon as another
push of moisture begins to move up from the southwest. As such,
widespread MVFR to IFR and occasional LIFR conditions can be
expected from lower visibility and lower CIGs throughout most of
this TAF period. Winds could be gusty at times as well with any of
the stronger storms, but overall should remain out of the
southeast around 5 to 10 kts. /33/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 330 AM CDT Wed Jun 11 2025
Spotter activation may be needed today through Thursday for severe
weather and flooding reports.
/19
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 86 73 90 / 50 80 40 60
MLU 72 90 73 91 / 70 70 30 70
DEQ 67 80 68 84 / 60 90 60 60
TXK 70 84 71 87 / 60 90 60 70
ELD 68 87 69 87 / 70 80 50 70
TYR 69 82 70 87 / 60 90 40 50
GGG 69 83 70 89 / 60 90 40 60
LFK 72 85 73 90 / 40 80 30 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Thursday evening for ARZ070>072.
LA...Flood Watch through Thursday evening for LAZ001>003-010.
OK...None.
TX...Flood Watch through Thursday evening for TXZ097-108>112-124>126-
136>138-149>153-165.
&&
SHORT TERM...19
LONG TERM....19
AVIATION...33In the hours before
Special weather statement, Jun 11, 9:14 AM CST, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1014 AM CDT Wed Jun 11 2025
OKZ077-TXZ096-097-109-111-112-125-126-111600-
McCurtain OK-Upshur TX-Cass TX-Bowie TX-Red River TX-Marion TX-
Morris TX-Titus TX-
1014 AM CDT Wed Jun 11 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MCCURTAIN...
NORTHWESTERN MARION...WESTERN CASS...BOWIE...NORTHEASTERN UPSHUR...
MORRIS...NORTHEASTERN TITUS AND SOUTHEASTERN RED RIVER COUNTIES
THROUGH 1100 AM CDT...
At 1014 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wilkerson to Omaha to near Lone Star.
Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
New Boston, Boxelder, Daingerfield, Hughes Springs, De Kalb, Lone
Star, Naples, Ore City, Maud, Omaha, Us 259 And I 30 Intersection,
Rocky Branch, Wilkerson, Jenkins, Dalby Springs, Cedar Springs,
Avery, Haworth, Douglassville, and Marietta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3390 9473 3361 9445 3360 9447 3359 9443
3317 9427 3278 9472 3290 9474 3291 9472
3292 9475 3315 9479 3339 9500
TIME...MOT...LOC 1514Z 212DEG 26KT 3338 9493 3320 9476 3290 9470
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 11, 9:15 AM CST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1015 AM CDT Wed Jun 11 2025
TXZ112-125-126-137-138-111600-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Marion TX-
1015 AM CDT Wed Jun 11 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARION...SOUTH CENTRAL
CASS...WESTERN HARRISON...EAST CENTRAL UPSHUR AND EASTERN GREGG
COUNTIES THROUGH 1100 AM CDT...
At 1015 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hallsville, or 9 miles east of Longview, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Longview, Marshall, Hallsville, Jefferson, Diana, Berea, Harleton,
Woodlawn, Easton, Avinger, Lassater, and Nesbitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3296 9451 3272 9417 3240 9453 3240 9454
3241 9456 3239 9458 3237 9459 3236 9460
3236 9461 3237 9465 3272 9476
TIME...MOT...LOC 1515Z 209DEG 22KT 3256 9461
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 11, 10:00 AM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1100 AM CDT Wed Jun 11 2025
TXZ112-126-137-138-111645-
Gregg TX-Harrison TX-Cass TX-Marion TX-
1100 AM CDT Wed Jun 11 2025
...A STRONG THUNDERSTORM WILL IMPACT MARION...SOUTHERN CASS...WESTERN
HARRISON AND NORTH CENTRAL GREGG COUNTIES THROUGH 1145 AM CDT...
At 1059 AM CDT, Doppler radar was tracking a strong thunderstorm over
Harleton, or 14 miles northeast of Longview, moving northeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marshall, Hallsville, Jefferson, Linden, Bivins, Lodi, Woodlawn,
Smithland, McLeod, Berea, Harleton, Kildare, Fairview, Avinger,
Douglassville, Lassater, Nesbitt, Red Hill, and Pruett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3266 9474 3266 9470 3272 9470 3319 9438
3297 9404 3287 9404 3241 9448 3262 9477
TIME...MOT...LOC 1559Z 212DEG 20KT 3265 9457
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
33Special weather statement, Jun 11, 10:49 AM CST, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1149 AM CDT Wed Jun 11 2025
ARZ070-071-LAZ001-TXZ112-126-137-138-150-151-111745-
Lafayette AR-Miller AR-Caddo LA-Gregg TX-Panola TX-Harrison TX-
Cass TX-Marion TX-Rusk TX-
1149 AM CDT Wed Jun 11 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MILLER AND SOUTHWESTERN
LAFAYETTE COUNTIES...NORTHWESTERN CADDO PARISH...MARION...
SOUTHEASTERN CASS...HARRISON...NORTHWESTERN PANOLA...NORTHEASTERN
RUSK AND SOUTHEASTERN GREGG COUNTIES THROUGH 1245 PM CDT...
At 1149 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bivins to near Henderson. Movement was
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marshall, Henderson, Atlanta, Vivian, Hallsville, Jefferson, Linden,
Queen City, Tatum, Oil City, Beckville, Hosston, Rodessa, Ida,
Bivins, Smithland, McLeod, Berea, Brightstar, and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3318 9433 3320 9370 3302 9381 3301 9383
3300 9382 3220 9429 3208 9487
TIME...MOT...LOC 1649Z 236DEG 25KT 3298 9415 3217 9470
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53Special weather statement, Jun 11, 11:21 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1221 PM CDT Wed Jun 11 2025
LAZ017-TXZ153-166-167-111800-
Sabine LA-Sabine TX-San Augustine TX-Shelby TX-
1221 PM CDT Wed Jun 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SABINE PARISH...
EASTERN SHELBY...NORTHEASTERN SAN AUGUSTINE AND NORTHWESTERN SABINE
COUNTIES THROUGH 100 PM CDT...
At 1221 PM CDT, Doppler radar was tracking a strong thunderstorm near
San Augustine, or 19 miles southeast of Center, moving northeast at
15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
San Augustine, Bland Lake, Patroon, Huxley, Noble, Hurstown, Sexton,
Toledo Bend Reservoir North, and Jordans Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3153 9415 3192 9401 3186 9389 3185 9388
3185 9387 3171 9361 3144 9398
TIME...MOT...LOC 1721Z 213DEG 15KT 3155 9402
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 11, 11:43 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1243 PM CDT Wed Jun 11 2025
TXZ149-150-152-165-166-111830-
Cherokee TX-Angelina TX-Nacogdoches TX-San Augustine TX-Rusk TX-
1243 PM CDT Wed Jun 11 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN RUSK...
NACOGDOCHES...NORTHWESTERN ANGELINA...WEST CENTRAL SAN AUGUSTINE AND
CHEROKEE COUNTIES THROUGH 130 PM CDT...
At 1243 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Grapeland to Apple
Springs. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lufkin, Nacogdoches, Jacksonville, Rusk, Diboll, Hudson, Huntington,
Alto, Wells, Morrill, Melrose, Ponta, New Salem, Trawick, Mount
Selman, Woden, Pollok, Sacul, Mixon, and Etoile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3132 9490 3134 9496 3138 9495 3144 9501
3147 9510 3152 9510 3157 9515 3159 9527
3168 9529 3174 9533 3173 9537 3175 9536
3176 9540 3181 9540 3214 9526 3214 9517
3145 9423 3115 9485
TIME...MOT...LOC 1743Z 216DEG 29KT 3160 9540 3119 9496
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
33